Publications by the researcher in collaboration with Miguel Ángel Rodríguez González (8)

2000

  1. Contraction of superintegrable Hamiltonian systems

    Journal of Mathematical Physics, Vol. 41, Núm. 1, pp. 317-336

1999

  1. Pseudo-orthogonal groups and integrable dynamical systems in two dimensions

    Journal of Mathematical Physics, Vol. 40, Núm. 1, pp. 188-209

1997

  1. Classical superintegrable SO(p, q) Hamiltonian systems

    Journal of Geometry and Physics, Vol. 23, Núm. 1, pp. 14-30

1996

  1. The conformal group SU(2, 2) and integrable systems on a lorentzian hyperboloid

    Fortschritte der Physik, Vol. 44, Núm. 3, pp. 199-233

1993

  1. Integrable systems based on SU(p,q) homogeneous manifolds

    Journal of Mathematical Physics, Vol. 34, Núm. 11, pp. 5118-5139

1990

  1. Maximal Abelian subalgebras of pseudounitary lie algebras

    Linear Algebra and Its Applications, Vol. 135, Núm. C, pp. 79-151

1987

  1. Superposition formulas for rectangular matrix Riccati equations

    Journal of Mathematical Physics, Vol. 28, Núm. 3, pp. 530-535